# SDR 2001UALA02374

- Difficulty date: December 5, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 38,007 hours, 14,396 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1640 BBL 63 FLOORBEAM CAP CORRODED. MAJOR REPAIR ACCOMPLISHED, INSTALLED DOUBLER REPAIR
